Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 73, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 9, 2006, 2:51 PM CST for Neshoba County, Mississippi. It was in force for 54 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2006, 2:51 PM CST (20:51 UTC)
- Expired
- Mar 9, 2006, 3:45 PM CST
- In force
- 54 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Neshoba County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 98 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 3:03 PM CST | TSTM WND DMG | 8 W Philadelphia, MS | TREES DOWN. ONE TREE BLOCKING ROAD 504 OFF OF HIGHWAY 16 WEST. WEST OF PEARL RIVER RESORT. RELAYED THROUGH NESHOBA COUNTY EM. |
| Mar 9, 3:04 PM CST | TSTM WND DMG | 3 E Philadelphia, MS | TREES DOWN, ONE REPORTEDLY BLOCKING HIGHWAY 16 EAST. RELAYED BY NESHOBA EM. |
| Mar 9, 3:13 PM CST | TSTM WND DMG | 7 Ne Philadelphia, MS | TREES DOWN, ONE PARTIALLY BLOCKING HIGHWAY 21 NORTH. |
| Mar 9, 3:20 PM CST | TSTM WND DMG | 6 Sw Philadelphia, MS | TREES DOWN, ONE ON HIGHWAY 485 CLOSE TO HIGHWAY 21 SOUTH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 11:29 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.9 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 717 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 320 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 092052 SVRJAN MSC099-092145- /O.NEW.KJAN.SV.W.0073.060309T2051Z-060309T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 251 PM CST THU MAR 9 2006 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NESHOBA COUNTY IN EAST CENTRAL MISSISSIPPI THIS INCLUDES THE CITY OF PHILADELPHIA * UNTIL 345 PM CST * AT 251 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF PEARL RIVER RESORT...OR ABOUT 8 MILES SOUTHEAST OF CARTHAGE...AND MOVING NORTHEAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PEARL RIVER RESORT BY 300 PM CST... PHILADELPHIA BY 310 PM CST... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. LAT...LON 3292 8931 3262 8932 3271 8892 3292 8892 $$ CME
1 follow-up statement
000
WWUS54 KJAN 092115
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
314 PM CST THU MAR 9 2006
MSC087-103-092200-
/O.CON.KJAN.SV.W.0074.000000T0000Z-060309T2200Z/
LOWNDES MS-NOXUBEE MS-
314 PM CST THU MAR 9 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 400 PM CST FOR
NOXUBEE AND LOWNDES COUNTIES...
AT 310 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF GOLDEN TRIANGLE
AIRPORT TO CRAWFORD TO MASHULAVILLE...MOVING EAST AT 70 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MACON...COLUMBUS AFB AND BROOKSVILLE BY 320 PM CST...
COLUMBUS AND CALEDONIA BY 325 PM CST...
PRAIRIE POINT...STEENS AND NEW HOPE BY 330 PM CST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3292 8835 3293 8881 3328 8882 3330 8866
3350 8867 3354 8851 3354 8846 3358 8848
3361 8848 3366 8849 3369 8838 3375 8830
3375 8825
$$
GARRETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 1:25 PM CST, 1 hour 26 minutes earlier.
Area forecast discussion, Mar 9, 1:25 PM CST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
125 PM CST THU MAR 9 2006
.DISCUSSION...LATEST SATELLITE IMAGERY SHOWED A NEGATIVE TILTED
TROUGH MOVING THROUGH THE SOUTHERN PLAINS WITH A SERIES OF TORNADO
WATCH BOXES IN EFFECT AHEAD OF IT. AREA RADARS WERE PICKING UP THE
SQUALL LINE FROM NORTHWEST AND WESTERN MISSISSIPPI THROUGH EAST
LOUISIANA. SOME SUPERCELLS WERE BEGINNING TO DEVELOP AHEAD OF THE
LINE AS WELL. HAVE UPDATED ZONES TO REFLECT CANCELING NORTHWEST
PORTION OF TORNADO WATCH
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 79 52 82 62 / 100 19 8 41
MERIDIAN 79 53 79 60 / 88 38 9 35
VICKSBURG 78 52 83 62 / 100 9 8 43
HATTIESBURG 80 57 80 65 / 90 37 17 23
NATCHEZ 79 52 80 66 / 100 8 12 35
GREENVILLE 76 50 76 57 / 100 8 8 51
GREENWOOD 76 50 76 62 / 100 13 7 53
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 8 PM CST THIS EVENING FOR
MSZ028-MSZ029-
MSZ030-MSZ031-MSZ032-MSZ033-MSZ037-MSZ038-MSZ039-MSZ043-
MSZ044-MSZ045-MSZ046-MSZ048-MSZ049-MSZ050-MSZ051-MSZ052-
MSZ054-MSZ055-MSZ056-MSZ057-MSZ058-MSZ062-MSZ063-MSZ064-
MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.
WIND ADVISORY UNTIL 8 PM CST THIS EVENING FOR MSZ018-MSZ019-
MSZ025-MSZ026-MSZ027-MSZ034-MSZ035-MSZ036-MSZ040-MSZ041-
MSZ042-MSZ047-MSZ053-MSZ059-MSZ060-MSZ061.
LA...WIND ADVISORY UNTIL 8 PM CST THIS EVENING FOR LAZ007-LAZ008-
LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
AR...WIND ADVISORY UNTIL 8 PM CST THIS EVENING FOR ARZ074-ARZ075.
&&
17Hazardous weather outlook, Mar 9, 7:04 AM CST, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 0704 AM CST THU MAR 09 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 101304- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 0704 AM CST THU MAR 09 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... WIDESPREAD SEVERE WEATHER IS EXPECTED TODAY WITH THE POTENTIAL FOR SIGNIFICANT SEVERE STORMS TO MOVE THROUGH THE REGION. A DEEPENING UPPER TROUGH AND INTENSIFYING LOW PRESSURE SYSTEM WILL PASS NORTHWEST OF THE AREA. VERY STRONG WINDS WILL DEVELOP AT ALL LEVELS OF THE ATMOSPHERE IN RESPONSE TO THIS SYSTEM...HELPING TO INCREASE MOISTURE AND INSTABILITY. WIDESPREAD WIND DAMAGE WILL BE LIKELY. TORNADOES AND LARGE HAIL ARE ALSO POSSIBLE FOR THE ENTIRE AREA. A SQUALL LINE IS EXPECTED TO RACE THROUGH THE REGION TODAY. AT THIS TIME...AREAS ALONG AND WEST OF THE MISSISSIPPI RIVER LOOK TO BE AFFECTED AROUND 10 AM WITH THE I-55 CORRIDOR AFFECTED DURING MID AFTERNOON AND EASTERN AREAS BY LATE AFTERNOON. THE PRIMARY RISK LOOKS TO BE EXTENSIVE DAMAGING WINDS IN EXCESS OF 70 OR 80 MPH AND LARGE HAIL. TORNADOES WILL ALSO BE POSSIBLE. AS THE LINE OF STORMS APPROACH A FEW STORMS MAY DEVELOP AHEAD OF THE LINE. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE LONG TRACK SIGNIFICANT TORNADOES. EVERYONE IS URGED TO KEEP UP TO DATE ON THE LATEST FORECASTS AND OUTLOOKS CONCERNING THIS POTENTIAL SIGNIFICANT WEATHER OUTBREAK. ...FLOODING... BRIEF PERIOD OF HEAVY RAINFALL WILL BE POSSIBLE FOR MUCH OF THE AREA TODAY. THE STORM SYSTEM WAS EXPECTED TO MOVE THROUGH THE AREA VERY QUICKLY. HOWEVER...RAINFALL AMOUNTS FROM A HALF INCH TO AN INCH WITH ISOLATED HIGHER AMOUNTS MAY LEAD TO PONDING OF WATER ON ROADWAYS. ...NON PRECIPITATION... A TIGHTENING PRESSURE GRADIENT WILL LEAD TO STRONG WINDS TODAY. EXPECT SUSTAINED WINDS NEAR 25 MPH TO DEVELOP OVER THE NORTHWEST THIS MORNING AND CONTINUE TO SPREAD EAST THROUGH THE AFTERNOON. SUSTAINED WINDS NEAR 25 MPH WITH GUSTS TO 35 MPH WILL BE LIKELY FOR THE ENTIRE AREA BY THE AFTERNOON. HIGHER GUSTS TO 50 MPH WILL BE POSSIBLE...HOWEVER CLOUDY SKIES SHOULD PREVENT THE HIGHER GUSTS FROM REACHING THE GROUND. PLEASE REMEMBER THAT STRONG GUSTY WINDS WILL BE POSSIBLE IN ADDITION TO THUNDERSTORM WIND GUSTS. PERSONS VENTURING OUT ON TO AREA LAKES SHOULD USE EXTREME CAUTION. SMALL CRAFT ARE LIKELY TO CAPSIZE. PERSONS DRIVING HIGH PROFILE VEHICLES TRAVELING ON EAST TO WEST ROADWAYS SHOULD ALSO REMAIN ALERT FOR STRONG WIND GUSTS. ANY LOOSE OBJECTS SHOULD BE SECURED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ...DAYS TWO AND THREE...FRIDAY AND SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ...DAYS FOUR THROUGH SEVEN...SUNDAY THROUGH WEDNESDAY... AN ACTIVE WEATHER PATTERN WILL CONTINUE OVER THE REGION TO MAINTAIN THE CHANCE OF SHOWERS AND THUNDERSTORMS FOR THE WEEKEND AND EARLY NEXT WEEK. SEVERAL DISTURBANCES WILL MOVE OVER THE REGION FRIDAY THROUGH SUNDAY. A COLD FRONT THAT WILL MOVE INTO THE AREA MONDAY WILL INCREASE THE CHANCE OF SEVERE STORMS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED TODAY. OTHERWISE ACTIVATION IS NOT ANTICIPATED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Mar 9, 11:03 AM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1103 AM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 AM TSTM WND DMG 2 N BASTROP 32.80N 91.91W
03/09/2006 MOREHOUSE LA LAW ENFORCEMENT
TREES DOWN JUST NORTH OF THE TOWN OF BASTROP
&&
AGLocal storm report, Mar 9, 11:19 AM CST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1119 AM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM NON-TSTM WND DMG DOWNTOWN JACKSON 32.30N 90.19W
03/09/2006 HINDS MS PUBLIC
A TREE FELL ON SOME POWER LINES CAUSING POWER OUTAGES
NEAR THE METRO CENTER.
&&
CLBLocal storm report, Mar 9, 11:20 AM CST, 3 hours 31 minutes before
TTAA00 KJAN DDHHMM
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1120 AM CST THU MAR 9 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1112 AM TSTM WND GUST 2 MILES WEST OF RAYVILLE, LA (GIRARD)32.47N 91.76W
03/09/2006 50 MPH RICHLAND LA AMATEUR RADIO
POWER OUTAGES, TORRENTIAL RAINFALL - RELAYED TO OUACHITA
PARISH EOC BY TRAINED SKYWARN SPOTTER / AMATEUR RADIO
OPERATOR.Local storm report, Mar 9, 12:52 PM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1252 PM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG WINNSBORO 32.16N 91.72W
03/09/2006 FRANKLIN LA LAW ENFORCEMENT
TREES AND POWERLINES DOWN.
&&
WILSONLocal storm report, Mar 9, 2:49 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
249 PM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM NON-TSTM WND DMG DOWNTOWN JACKSON 32.30N 90.19W
03/09/2006 HINDS MS PUBLIC
A TREE FELL ON SOME POWER LINES CAUSING POWER OUTAGES
NEAR THE METRO CENTER.
1054 AM TSTM WND DMG 2 N BASTROP 32.80N 91.91W
03/09/2006 MOREHOUSE LA LAW ENFORCEMENT
TREES DOWN JUST NORTH OF THE TOWN OF BASTROP
1102 AM TSTM WND GST BASTROP 32.77N 91.91W
03/09/2006 M60 MPH MOREHOUSE LA OFFICIAL NWS OBS
52 KT GUST MEASURED AT SITE K2F8...BASTROP AWOS
1130 AM TSTM WND DMG EUDORA 33.12N 91.26W
03/09/2006 CHICOT AR LAW ENFORCEMENT
A FEW TREES DOWN AROUND THE TOWN OF EUDORA
1133 AM TSTM WND DMG 2 S OAK GROVE 32.83N 91.39W
03/09/2006 WEST CARROLL LA LAW ENFORCEMENT
A FEW TREES DOWN JUST SOUTH OF OAK GROVE.
1140 AM TSTM WND GST BENOIT 33.65N 91.01W
03/09/2006 E60 MPH BOLIVAR MS EMERGENCY MNGR
ESTIMATED WIND GUSTS OF 60 MPH IN TOWN OF BENOIT
1142 AM TSTM WND DMG 3 N BENOIT 33.69N 91.01W
03/09/2006 BOLIVAR MS EMERGENCY MNGR
NUMEROUS REPORTS OF TREES AND POWER LINES DOWN NORTH OF
BENOIT.
1145 AM TSTM WND DMG 10 S GREENVILLE 33.24N 91.05W
03/09/2006 WASHINGTON MS EMERGENCY MNGR
18 WHEELER BLOWN OVER AT HWY 61 AND HWY 438
1158 AM TSTM WND GST LAKE PROVIDENCE 32.81N 91.18W
03/09/2006 E60 MPH EAST CARROLL LA CO-OP OBSERVER
COOP OBSERVER ESTIMATED WIND GUSTS UP TO 60 MPH.
1158 AM TSTM WND DMG 2 NNW CLEVELAND 33.77N 90.74W
03/09/2006 BOLIVAR MS EMERGENCY MNGR
STRUCTURAL DAMAGE TO A TRAILER PARK NW OF CLEVELAND. ROOF
DAMAGE OT A FEW HOUSES NNW OF CLEVELAND. NUMEROUS REPORTS
OF POWER POLES SNAPPED OFF OF HWY 8 W OF CLEVELAND.
REPORTS CONTINUE TO COME INTO THE EOC.
1200 PM TSTM WND DMG WINNSBORO 32.16N 91.72W
03/09/2006 FRANKLIN LA LAW ENFORCEMENT
TREES AND POWERLINES DOWN.
1208 PM TSTM WND DMG INDIANOLA 33.45N 90.64W
03/09/2006 SUNFLOWER MS LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWN THROUGHOUT INDIANOLA.
SEVERE COMMS PROBLEMS IN SUNFLOWER COUNTY. NUMEROUS
BUILDINGS AND HOMES WITH ROOF DAMAGE. STRUCTURAL DAMAGE
TO A HOUSE...COMMUNITY BANK...AND LOCKARD ELEMENTARY IN
INDIANOLA. THERE IS AN UNKNOWN NUMBER OF MINOR INJURIES
AT LOCKARD ELEMENTARY.
1210 PM TSTM WND DMG JONESVILLE 31.62N 91.83W
03/09/2006 CATAHOULA LA LAW ENFORCEMENT
A FEW POWERLINES DOWN IN JONESVILLE.
1227 PM TSTM WND DMG ROLLING FORK 32.91N 90.88W
03/09/2006 SHARKEY MS EMERGENCY MNGR
SOME SHINGLES BLOWN OFF SEVERAL STRUCTURES IN ROLLING
FORK. SKIRTING AROUND CANOPY AT THE DOUBLE QUICKSTOP BOWN
OFF.
1240 PM TSTM WND DMG GREENWOOD 33.52N 90.19W
03/09/2006 LEFLORE MS EMERGENCY MNGR
POWER OUTAGES IN THE TOWNS OF GREENWOOD, SCHLATER AND
ITTABENA.
0100 PM NON-TSTM WND DMG FLORENCE 32.15N 90.13W
03/09/2006 RANKIN MS TRAINED SPOTTER
GRADIENT WIND DAMAGE WITH A FEW TREES AND POWER LINES
DOWN NEAR FLORENCE.
0101 PM TSTM WND DMG VICKSBURG 32.33N 90.87W
03/09/2006 WARREN MS BROADCAST MEDIA
WINDOWS BLOWN OUT OF A HOUSE FROM TSTM WINDS.
0122 PM TSTM WND DMG 2 S YAZOO CITY 32.83N 90.41W
03/09/2006 YAZOO MS LAW ENFORCEMENT
A FEW TREES DOWN ON OLD HWY 49 AND HWY 3.
0138 PM TSTM WND DMG 15 W CANTON 32.61N 90.29W
03/09/2006 MADISON MS EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN IN WESTERN MADISON
COUNTY.
0155 PM TSTM WND DMG GLUCKSTADT 32.52N 90.10W
03/09/2006 MADISON MS EMERGENCY MNGR
POWER LINES DOWN AROUND GLUCKSTADT.
0157 PM TSTM WND DMG 2 N CANTON 32.64N 90.03W
03/09/2006 MADISON MS EMERGENCY MNGR
TREE DOWN ACROSS HWY 51 JUST NORTH OF CANTON. OTHER
UNKNOWN DAMAGE REPORTED IN CANTON.
0212 PM TSTM WND DMG RICHLAND 32.23N 90.17W
03/09/2006 RANKIN MS TRAINED SPOTTER
ROOFING OFF OF A TRUSTMARK BANK COMING OFF.
0214 PM TSTM WND GST KOSCIUSKO 33.06N 89.59W
03/09/2006 E60 MPH ATTALA MS EMERGENCY MNGR
ESTIMATED WIND GUSTS OF ATLEAST 60 MPH IN KOSCIUSKO
0237 PM HAIL 8 ESE ETHEL 33.08N 89.34W
03/09/2006 E1.00 INCH ATTALA MS EMERGENCY MNGR
EMA REPORTED QUARTER SIZE HAIL NEAR TOWN OF ETHEL
&&
WILSONThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 11:25 AM CST | Severe Thunderstorm Warning | JAN | Washington | 50 min |
| Mar 9, 11:28 AM CST | Severe Thunderstorm Warning | JAN | Bolivar | 47 min |
| Mar 9, 11:34 AM CST | Tornado Warning | JAN | Washington | 41 min |
| Mar 9, 11:42 AM CST | Tornado Warning | JAN | Bolivar | 35 min |
| Mar 9, 11:56 AM CST | Tornado Warning | JAN | Sunflower | 49 min |
| Mar 9, 11:57 AM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 63 min |
| Mar 9, 12:01 PM CST | Severe Thunderstorm Warning | JAN | Humphreys | 59 min |
| Mar 9, 12:14 PM CST | Tornado Warning | JAN | Leflore | 46 min |
| Mar 9, 12:14 PM CST | Tornado Warning | JAN | Leflore | 46 min |
| Mar 9, 12:33 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 49 min |
| Mar 9, 12:40 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 65 min |
| Mar 9, 12:47 PM CST | Severe Thunderstorm Warning | JAN | Yazoo | 75 min |
| Mar 9, 12:51 PM CST | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 54 min |
| Mar 9, 12:52 PM CST | Severe Thunderstorm Warning | JAN | Holmes | 53 min |
| Mar 9, 1:07 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison | 68 min |
| Mar 9, 1:29 PM CST | Severe Thunderstorm Warning | JAN | Montgomery | 61 min |
| Mar 9, 1:44 PM CST | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes | 61 min |
| Mar 9, 1:53 PM CST | Severe Thunderstorm Warning | JAN | Webster | 61 min |
| Mar 9, 1:56 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 49 min |
| Mar 9, 2:01 PM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 29 min |
| Mar 9, 2:10 PM CST | Severe Thunderstorm Warning | JAN | Leake | 65 min |
| Mar 9, 2:16 PM CST | Severe Thunderstorm Warning | JAN | Choctaw | 40 min |
| Mar 9, 2:29 PM CST | Severe Thunderstorm Warning | JAN | Winston | 67 min |
| Mar 9, 2:38 PM CST | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 51 min |
| Mar 9, 2:44 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 52 min |
| Mar 9, 3:00 PM CST | Tornado Warning | JAN | Franklin, Lincoln | 30 min |
| Mar 9, 3:04 PM CST | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 56 min |
| Mar 9, 3:17 PM CST | Severe Thunderstorm Warning | JAN | Newton, Scott | 58 min |
| Mar 9, 3:21 PM CST | Severe Thunderstorm Warning | JAN | Smith | 54 min |
| Mar 9, 3:23 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence | 37 min |
| Mar 9, 3:31 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 66 min |
| Mar 9, 3:49 PM CST | Severe Thunderstorm Warning | JAN | Jasper | 40 min |
| Mar 9, 3:52 PM CST | Severe Thunderstorm Warning | JAN | Lauderdale | 68 min |
| Mar 9, 4:00 PM CST | Severe Thunderstorm Warning | JAN | Noxubee | 30 min |
| Mar 9, 5:59 PM CST | Lake Wind Advisory | JAN | Bolivar, Clarke, Covington, Forrest, Humphreys, Issaquena and 7 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.